# SDR HALA2019100400400

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 27,045 hours, 34,127 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SMELL IN CABIN AND COCKPIT-DESCRIBED AS BURNING PLASTIC, OILY, VOMIT 2-3 MINUTES AFTER TAKEOFF. SMELL LASTED 1-2 MINUTES. // FOUND ENGINE 1 AND 2 OIL OVER SERVICED. SERVICED ENGINE OILS TO CORRECT LIMITS. CHANGED COALESCE BAGS PER AMM 21-54-08. OPS CHECK OK. OK FOR SERVICE.
